# SDR SWAA2013110521954

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 51,340 hours, 29,630 cycles
- Engine: Cfmint CFM567B22
- Engine time: 20,410 hours, 12,079 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  NR 1 ENGINE QUIT & ROLLED BACK AT 18,000.  R & R NR 1 ENGINE IAW MM.
